# SDR SWAA2014111134051

- Difficulty date: October 29, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 46,298 hours, 27,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027B
- Part serial: C16374801
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME CRACKED 2.5 INCHES LONG 15 INCHES RT OF UPPER CTR BETWEEN 1ST & 2ND FASTENER HOLES.  R & R RADOME IAW MM.
